Dr. Sabyasachi PaniAssociate Professor
School of Basic Sciences

Research Interests

Variational Inequalities, Complementarity Problems, Optimization Techniques, Mathematical Analysis, Functional Analysis

Contact Details

  • SBS-325
  • 674-713-5138
  • spani@iitbbs.ac.in

Other Profile Link(s)


 Degree Discipline Year School
 Ph.D. Mathematics 2004 Indian Institute of Technology Kharagpur




B.Tech. Courses: Mathematics-I, Mathematics-II; Mathematics-III, Optimization Techniques, Numerical Analysis M.Sc. Courses: Real Analysis, Complex Analysis, Functional Analysis, Topology, Measure Theory and Integration, Number Theory, Differential Geometry, Programming Data Structure. At IIT Bhubaneswar: Mathematics-I (MA 1L001),Mathematics-II (MA 1L002), Partial Differential Equations. Ph.D. Courses: Nonlinear Functional Analysis, Computational Topology.


Author(s) Recent Publication (International Journals)
Gayatri Pany, Sabyasachi Pani, Ram N. Mohapatra,
1 Error analysis for a class of Nonlinear Quasi Variational Inequalities, Journal of Dynamics of Continuous, Discrete and Impulsive Systems-Series-A, Mathematical Analysis 24 (2017), p147-157.
Gayatri Pany, Ram N. Mohapatra, Sabyasachi Pani,
2 “Solutions of Class of Equilibrium Problems and Variational Inequalities in FC spaces”, Anals of Operations Research, p1-18, 2017.
Arnapurna Panda and Sabyasachi Pani,
3 An Orthogonal Parallel Symbiotic Organism search Algorithm Embodied with Augmented Lagrange Multiplier for Solving Constrained Optimization Problem, Soft Computing, Springer, DOI:10.1007/s00500-017-2693-5, vol. 22, no. 8, pp: 2429-2447, 2018.
Arnapurna Panda and Sabyasachi Pani
4 Determining Approximate Solutions of Nonlinear Ordinary Differential Equations Using Orthogonal Colliding Bodies Optimization, Neural Processing letters, DOI:10.1007/s11063-017-9711-6, vol. 48, no. 1, page 219-243, 2018.
Bijaya Kumar Sahu and Sabyasachi Pani,
5 Equailibrium Problems with Generilzed (ᵑ-α)-Pseudomonotone and Strictly eta-Quasimonotone Mappings in Banach Spaces, Communications on Applied Nonlinear Analysis, Vol. 25, (2018), No 2, page 80-91.
S. Nanda and S. Pani
6 An Existence Theorem of Walrasian Equilibrium, Applied Mathematics Letters, Vol 16/8 2003, 1279-1281.
S. Nanda and S. Pani
7 A Note on Complementarity Problem in Banach Space Mathematical Inequalities and Applications, 6 (3), 2003, 563-566.
S. Nanda and S. Pani
8 Fuzzy Variational Inequality and Complementarity Problem, Journal of Fuzzy Mathematics, 12 (2004), no. 1, 231--235.
S. Nanda and S. Pani
9 Random Variational Inequality and Complementarity Problem, OPSEARCH, Vol. 42, No 2, 2005, 77-81.
S. Pani
10 Complementarity Problem for η-monotone-type maps, Journal of Applied Mathematics and Stochastic Analysis, Vol 2006, Article ID 18626, Pages 1-4 (DOI 10.1155/JAMSA/2006/18626).

Academic Honors & Awards


Research Scholar

1. Dr. (Mrs.) Litismita Jena (awarded), 2. Dr. (Mrs.) Gayatri Pany (awarded), 3. Dr. (Mrs.) Arnapurna Panda (awarded). 4. Mr. Bijaya Kumar Sahu (to be submitted). 5. Mr. Sujeet Kumar.

No Records Found

Contact Us